# SDR SWAA2013030713422

- Difficulty date: February 22, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 29,584 hours, 17,285 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED RIB AT STA 101.9, 38.25" AFT OF LEADING EDGE OF FWD SPAR.  REPAIRED SKIN PER EA.
